advertisement
Question
Posted by: sunshine | 2009/03/13

contraceptives help

Hi, I am on nuristrate since 2008 and not happy with the continuous breakthorugh bleeding. I need to know what would a recommended method be, I know they all have side effects and cannot trust myself to remember the pill everyday at the same time, but really need something that will not play such havoc with one' s body. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try the Mirena or copper IUCD. Irregular spotting can be a side effect of the Mirena though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement